de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Perturbations and Stability of Rotating Stars. 2: Properties of the eigenvectors and a variational principle

Schutz, B. F. (1980). Perturbations and Stability of Rotating Stars. 2: Properties of the eigenvectors and a variational principle. Monthly Notices of the Royal Astronomical Society, 190(1), 7-20.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-0F4B-F Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-0F4E-9
Genre: Journal Article

Files

show Files
hide Files
:
MNRS190_7.pdf (Publisher version), 3MB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Schutz, Bernard F.1, 2, Author              
Affiliations:
1Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, escidoc:24013              
2External Organizations, Department of Applied Mathematics and Astronomy, University College, Cardiff, Wales, U.K., escidoc:persistent22              

Content

show
hide
Free keywords: -
 Abstract: The paper considers properties of the normal modes of linear pulsation of perfect-fluid rotating stars, restricting it to finite-dimensional versions of the problem. It is shown that stars which have the time-azimuth reflection symmetry in their unperturbed state have the property that any right-eigenvalue can be changed into the adjoint of the left-eigenvector for the same eigenvalue; this permits a variational principle for the eigenfrequencies of all the normal modes to be formulated.

Details

show
hide
Language(s):
 Dates: 1980
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 335714
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Monthly Notices of the Royal Astronomical Society
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 190 (1) Sequence Number: - Start / End Page: 7 - 20 Identifier: ISSN: 0035-8711